International Association for Cryptologic Research

International Association
for Cryptologic Research

CryptoDB

Paper: Multilinear Pseudorandom Functions

Authors:
Aloni Cohen
Justin Holmgren
Download:
URL: https://eprint.iacr.org/2015/125
Search ePrint
Search Google
BibTeX
@article{eprint-2015-27003,
  title={Multilinear Pseudorandom Functions},
  journal={IACR Cryptology ePrint Archive},
  volume={2015},
  pages={125},
  url={https://eprint.iacr.org/2015/125},
  author={Aloni Cohen and Justin Holmgren},
  year=2015
}